Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 27, 2007, 5:53 PM EDT for Butler County, Hamilton County, Ohio. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2007, 5:53 PM EDT (21:53 UTC)
- Expired
- May 27, 2007, 6:18 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
Counties Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:05 PM EDT | HAIL 0.75 | 11 W Fairfield, OH | PENNY HAIL IN OKEANA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KILN 272153 SVRILN OHC017-061-272245- /O.NEW.KILN.SV.W.0055.070527T2153Z-070527T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 553 PM EDT SUN MAY 27 2007 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BUTLER COUNTY IN SOUTHWEST OHIO... NORTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO... * UNTIL 645 PM EDT. * AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ALERT...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... ROSS... FOREST PARK... FAIRFIELD... HAMILTON... SPRINGDALE... SHARONVILLE... IN ADDITION...SCIPIO...ALERT...OKEANA...ST. CHARLES...LAYHIGH... NORTHGATE...MILLVILLE AND MOUNT HEALTHY HEIGHTS ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3941 8486 3923 8487 3926 8438 3947 8433 $$ RYAN
2 follow-up statements
000 WWUS51 KILN 272209 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 607 PM EDT SUN MAY 27 2007 OHC061-272217- /O.CAN.KILN.SV.W.0055.000000T0000Z-070527T2245Z/ HAMILTON OH- 607 PM EDT SUN MAY 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HAMILTON COUNTY HAS BEEN CANCELLED... HARRISON POLICE ESTIMATED 50 MPH WIND GUSTS IN HARRISON AT 558 PM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3943 8479 3932 8479 3931 8436 3949 8435 $$ OHC017-272245- /O.CON.KILN.SV.W.0055.000000T0000Z-070527T2245Z/ BUTLER OH- 607 PM EDT SUN MAY 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTHERN BUTLER COUNTY... AT 605 PM EDT...STORM SPOTTERS REPORTED PENNY SIZE HAIL IN OKEANA. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LAYHIGH...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... HAMILTON...FAIRFIELD...TRENTON AND SOUTH MIDDLETOWN. IN ADDITION...MCGONIGLE...MILLVILLE...NEW MIAMI...MAUSTOWN AND BECKETT RIDGE ARE IN THE PATH OF THIS STORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL RAINFALL...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3943 8479 3932 8479 3931 8436 3949 8435 $$ RYAN
000 WWUS51 KILN 272218 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 618 PM EDT SUN MAY 27 2007 OHC017-272228- /O.CAN.KILN.SV.W.0055.000000T0000Z-070527T2245Z/ BUTLER OH- 618 PM EDT SUN MAY 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER COUNTY HAS BEEN CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL WILL STILL BE POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3943 8479 3932 8479 3931 8436 3949 8435 $$ RYAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:19 PM EDT, 34 minutes earlier.
Area forecast discussion, May 27, 5:19 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 519 PM EDT SUN MAY 27 2007 .SYNOPSIS... A WEAK COLD FRONT WILL STALL ACROSS CENTRAL INDIANA AND OHIO TONIGHT AND MONDAY...BRINGING SCATTERED THUNDERSTORMS TO THE REGION. THE FRONT WILL LIFT BACK NORTH AND WASH OUT ON TUESDAY AS HIGH PRESSURE ATTEMPTS TO BUILD BACK INTO THE OHIO VALLEY. RYAN && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... NICE LINE OF TSTMS MOVING INTO WESTERN FCST AREA ACRS ERN INDIANA. MUCAPES AROUND 1000 J/KG AHEAD OF THE LINE WITH A FEW OUTFLOW BNDRYS SHOULD ENSURE THAT STORMS HOLD TOGETHER AS THEY CROSS THE STATE LINE INTO BUTLER/PREBLE AND NRN HAMILTON COS. INCREASED POPS ABV 50 FOR NEXT FEW HOURS IN A SW-NE SWATH FROM CNTRL HAMILTON CO NORTH THRU DAYTON METRO THEN NE UP I-71 INTO CMH METRO. WIND GUSTS AT 40-45 MPH AND SMALL HAIL HAVE BEEN OBSERVED WITH THESE STORMS ACRS INDIANA. STORMS WILL LIKELY PRODUCE TORRENTIAL RAINFALL AS WELL WITH LOCALIZED AMTS EXCEEDING ONE INCH. FRNTL BNDRY REMAINS NORTHWEST OF FCST AREA ATTM...AND QUESTION CONTINUE TO PERSIST WRT HOW FAR SOUTH BNDRY WILL GET BEFORE IT STALLS TONIGHT. UPR LO AND ATTENDANT S/WV PASSING THRU GRT LKS THIS AFTN. LOCATIONS SOUTH OF A CARROLLTON KY...GEORGETOWN... PIKETON LINE WILL GENERALLY REMAIN DRY AS MODEL SOUNDINGS CONTINUE TO SHOW STRONG MID LVL CAP IN PLACE. WITH NIGHTFALL...PCPN COVERAGE IS EXPECTED TO DIMINISH WITH LOSS OF DAYTIME HEATING AND INSTABILITY. MUCH OF THE MODEL GUIDANCE (12Z GFS/GFS ENSEMBLES/09Z SREF) IN AGREEMENT WITH FRNTL BNDRY DROPPING INTO CNTRL FCST AREA (I-70 CORRIDOR) BY DAYBREAK MON. 12Z MODEL RUNS ADVERTISING HIGHER MID LVL HGTS ACRS SRN FCST AREA...INDCG ONCE AGAIN THAT MODELS ARE STRUGGLING WITH STRENGTH OF MID LVL RIDGE CENTERED OVER SE CONUS. THIS WILL KEEP DRY CONDITIONS ONCE AGAIN OVERNIGHT ACRS MUCH OF THE SRN 1/2 FCST AREA PROXIMITY TO BNDRY MAY KEEP ISOLD OR WDLY SCT PCPN ACRS NRN 1/2 FCST AREA TONIGHT. LOCALIZED HZ/BR IS EXPECTED TO DVLP AS WELL AROUND DAYBREAK. TEMPS...TRENDED TOWARDS WARMER MET GUID FOR OVERNIGHT LOWS WITH MORE CLOUDS ACRS MUCH OF FCST AREA THAN PREV NIGHTS. RYAN && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... FRNTL BNDRY WILL REMAIN STALLED ACRS CNTRL FCST AREA ON MON AND COMBINATION OF DAYTIME HEATING...WEAK LO LVL CONV INVOF FRNTL BNDRY AND ANY WEAK OUTFLOW BNDRY DVLPMNT WILL ONCE AGAIN CONTRIBUTE TO WDLY SCT TSTM DVLPMNT. MID/UPR LVL FORCING IS PRACTICALLY NIL ON MON AS MID LVL HGTS CONTINUE TO RISE AND UPR RIDGING BEGINS TO DVLP BACK TO NORTH. COULD SEE ISOLD CONVECTION DVLP JUST ABOUT ANYWHERE ACRS FCST AREA ON MON AS LO LVL MOISTURE WILL BE A LITTLE GREATER THAN PREV DAYS WITH BNDRY IN AREA. FOCUSED BEST CHANCE FOR CONVECTION ACRS CNTRL SECTIONS OF FCST AREA FOR AFTN/EVNG HOURS IN CLOSEST PROXIMITY TO FRNTL BNDRY. SIMILAR TO LAST SVRL DAYS THOUGH...MANY LOCATIONS ARE LIKELY TO REMAIN DRY WITH LACK OF ANY APPRECIABLE MID/UPR LVL FORCING. 12Z MODEL GUIDANCE IN GOOD AGREEMENT IN ALLOWING MID LVL RIDGING TO DVLP ACRS OH VLY MON NIGHT WITH HI PRES REESTABLISHING ACRS MUCH OF THE ERN CONUS. APPEARS FRNTL BNDRY COMPLETELY WASHES OUT AS IT SLOWLY LIFTS NORTH OVERNIGHT. CONVECTION SHOULD DIMINISH MON EVNG WITH NIGHTFALL...WITH DRY CONDITIONS THE REMAINDER OF THE NIGHT. TEMPS...TRENDED TEMPS MON/MON NIGHT TOWARDS WARMER END OF GUID...GENERALLY A DEG OR TWO ABV MAV GUID. RYAN && .LONG TERM /TUESDAY THROUGH SUNDAY/... STILL PRETTY LOW CONFIDENCE THROUGH MUCH OF EXTENDED PERIOD...BEGINNING WITH PLACEMENT OF SURFACE BOUNDARY OVER SOUTHERN FORECAST AREA ON TUESDAY. GIVEN A LITTLE MEAN LOW LAYER CONVERGENCE AND HIGHER PRECIP EFFICIENCIES...HAVE OPTED FOR SLIGHT CHANCE IN THE FAR SOUTHWEST FOR TUESDAY MORNING WITH CHANCES LIFTING NORTH AS BOUNDARY LIFTS THROUGH AREA. THEN BERMUDA HIGH AGAIN STRETCHES INTO FORECAST AREA...SUPPRESSING PRECIP CHANCES FOR TUE NIGHT THROUGH WED NIGHT IN ESPECIALLY THE VERY DRY SE FORECAST AREA. ON OUTSIDE EDGE OF HIGH...HAVE ALLOWED FOR SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE NW. MODELS HAVE STILL TRENDED SLOWER WITH TROUGH APPROACHING AREA FOR THURSDAY/FRIDAY. HAVE CONTINUED TO STICK CLOSER TO THE GFS ENSEMBLE MEAN WITH PROGRESSION OF THIS TROUGH...AS WELL AS DEVELOPMENT OF UPPER TROUGH FOR SATURDAY WHICH WILL KEEP A CHANCE OF SHOWERS OVER FORECAST AREA. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... VERY LITTLE SFC MIXING GOING ON AHEAD OF FRONTAL BOUNDARY THAT APPEARS TO BE ORIENTED SW-NE THROUGH OHVLY THIS AFTERNOON. THIS IS KEEPING HAZY CONDITIONS ACROSS THE REGION...WITH EXCEPTION OF NW FCST AREA AND POSSIBLY KDAY WHERE BETTER MIXING IS OCCURRING CLOSER TO THE AREA OF LIGHT PRECIPITATION FOUND OVER NW OH AND NRN 1/2 OF INDIANA. EXPECT THE WIDELY SCT SHOWERS IN THE N TO DISSIPATE THIS EVENING AS THE MID LEVEL CLOUDS DROP TO THE S DURING THE OVERNIGHT HOURS. THESE CLOUDS WILL LIFT SOME DURING THE DAY MON AND COULD ALLOW SOME FEW-SCT CU TO DEVELOP IN THE AFTERNOON. WIDELY SCT TSTMS POSSIBLE THRU MONDAY...MORESO ON THURSDAY. OTHERWISE NO SIG WX EXPECTED. FRANKS && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, May 27, 4:55 AM EDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 455 AM EDT SUN MAY 27 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-280900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 455 AM EDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ026-034-035-042>046-051>056-064-065-074-280900- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 455 AM EDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 4:23 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 423 PM EDT SUN MAY 27 2007 INZ050-058-059-066-OHZ042-051>053-060>062-070-272100- WAYNE IN-FAYETTE IN-UNION IN-FRANKLIN IN-BUTLER OH-GREENE OH- CLARK OH-MIAMI OH-CHAMPAIGN OH-DARKE OH-MONTGOMERY OH-PREBLE OH- 423 PM EDT SUN MAY 27 2007 ...BRIEF PONDING OF WATER ON ROADWAYS POSSIBLE THIS AFTERNOON.. AS THUNDERSTORMS MOVE THROUGH THE REGION THIS AFTERNOON...THEY MAY DROP A BRIEF PERIOD OF HEAVY RAIN. RAINFALL AS HIGH AS ONE INCH TO AN INCH AND A QUARTER IS POSSIBLE. THE HEAVY RAIN MAY TEMPORARILY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Special weather statement, May 27, 4:49 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 449 PM EDT SUN MAY 27 2007 INZ066-272130- FRANKLIN IN- 449 PM EDT SUN MAY 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY THROUGH 530 PM EDT... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR PEPPERTOWN...MOVING EAST AT 25 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... LAUREL...METAMORA...BLOOMING GROVE...BROOKVILLE...CEDAR GROVE... MOUNDS STATE RECREATION AREA AND MOUNT CARMEL. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL... WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RYAN
Special weather statement, May 27, 4:54 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 454 PM EDT SUN MAY 27 2007 INZ050-058-272145- WAYNE IN-FAYETTE IN- 454 PM EDT SUN MAY 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FAYETTE AND SOUTHERN WAYNE COUNTIES THROUGH 545 PM EDT... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR BENTONVILLE...MOVING EAST AT 35 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... DUBLIN...MOUNT AUBURN...METTEL FIELD...CAMBRIDGE CITY...BEESONS... WATERLOO...EAST GERMANTOWN...JACKSONBURG...CENTERVILLE...RICHMOND... SPRING GROVE AND BOSTON. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RYAN
Special weather statement, May 27, 5:36 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 536 PM EDT SUN MAY 27 2007 INZ066-074-OHZ070-077-272215- FRANKLIN IN-DEARBORN IN-HAMILTON OH-BUTLER OH- 536 PM EDT SUN MAY 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUTLER... NORTHWESTERN HAMILTON...NORTHEASTERN DEARBORN AND SOUTHEASTERN FRANKLIN COUNTIES THROUGH 615 PM EDT... AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR ST. LEON...MOVING EAST AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MOUNT CARMEL...ROCKDALE...WEST HARRISON...SCIPIO...ALERT...OKEANA...ST. CHARLES...LAYHIGH...ROSS...MILLVILLE...NORTHGATE AND PLEASANT RUN. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL... WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RYAN
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.